Follow
Morteza Saghafian
Morteza Saghafian
Post doctoral Researcher - IST Austria
Verified email at ist.ac.at
Title
Cited by
Cited by
Year
A bounded budget network creation game
S Ehsani, SS Fadaee, MA Fazli, A Mehrabian, SS Sadeghabad, M Safari, ...
ACM Transactions on Algorithms (TALG) 11 (4), 1-25, 2015
542015
Is there any polynomial upper bound for the universal labeling of graphs?
A Ahadi, A Dehghan, M Saghafian
Journal of Combinatorial Optimization 34, 760-770, 2017
142017
Brillouin zones of integer lattices and their perturbations
H Edelsbrunner, A Garber, M Ghafari, T Heiss, M Saghafian, ...
arXiv preprint arXiv:2204.01077, 2022
22022
Continuous and Discrete Radius Functions on Voronoi Tessellations and Delaunay Mosaics
R Biswas, S Cultrera di Montesano, H Edelsbrunner, M Saghafian
Discrete & Computational Geometry 67 (3), 811-842, 2022
22022
Upper bounds for k-tuple (total) domination numbers of regular graphs
S Alipour, A Jafari, M Saghafian
Bulletin of the Iranian Mathematical Society 46 (2), 573-577, 2020
22020
Improving the bounds on murty_simon conjecture
A Jabalameli, M Saghafian, MM Shokri, M Ferdosi, S Bahariyan
arXiv preprint arXiv:1610.00360, 2016
22016
On the Size of Chromatic Delaunay Mosaics
R Biswas, SC di Montesano, O Draganov, H Edelsbrunner, M Saghafian
arXiv preprint arXiv:2212.03121, 2022
12022
Preclustering Algorithms for Imprecise Points
MA Abam, M de Berg, S Farahzad, MO Haji Mirsadeghi, M Saghafian
Algorithmica 84 (6), 1467-1489, 2022
12022
On angles in higher order brillouin tessellations and related tilings in the plane
H Edelsbrunner, A Garber, M Ghafari, T Heiss, M Saghafian
arXiv preprint arXiv:2204.01076, 2022
12022
A window to the persistence of 1D maps. I: Geometric characterization of critical point pairs
R Biswas, S Cultrera di Montesano, H Edelsbrunner, M Saghafian
LIPIcs, 2022
12022
Chromatic number and dichromatic polynomial of Digraphs
S Akbari, AH Ghodrati, A Jabalameli, M Saghafian
arXiv preprint arXiv:1711.06293, 2017
12017
White Space Regions.
S Ehsani, MA Fazli, M Ghodsi, MA Safari, M Saghafian, M Tavakkoli
SOFSEM, 226-237, 2011
12011
Flips in Two-dimensional Hypertriangulations
H Edelsbrunner, A Garber, M Ghafari, T Heiss, M Saghafian
arXiv preprint arXiv:2212.11380, 2022
2022
Persistent Homology of Chromatic Alpha Complexes
SC di Montesano, O Draganov, H Edelsbrunner, M Saghafian
arXiv preprint arXiv:2212.03128, 2022
2022
Persistent Homology of Chromatic Alpha Complexes
S Cultrera di Montesano, O Draganov, H Edelsbrunner, M Saghafian
arXiv e-prints, arXiv: 2212.03128, 2022
2022
Depth in arrangements: Dehn–Sommerville–Euler relations with applications
R Biswas, SC di Montesano, H Edelsbrunner, M Saghafian
Leibniz International Proceedings on Mathematics, 2022
2022
Counting Cells of Order-k Voronoi Tessellations in R 3 with Morse Theory
R Biswas, SC di Montesano, H Edelsbrunner, M Saghafian
37th International Symposium on Computational Geometry, 2021
2021
Counting Cells of Order-k Voronoi Tessellations in ℝ with Morse Theory
R Biswas, S Cultrera di Montesano, H Edelsbrunner, M Saghafian
37th International Symposium on Computational Geometry (SoCG 2021), 2021
2021
Counting cells of order-k voronoi tessellations in ℝ3 with morse theory
R Biswas, S Cultrera di Montesano, H Edelsbrunner, M Saghafian
Leibniz International Proceedings in Informatics 189, 2021
2021
On -tuple and -tuple total domination numbers of regular graphs
S Alipour, A Jafari, M Saghafian
arXiv preprint arXiv:1709.01245, 2017
2017
The system can't perform the operation now. Try again later.
Articles 1–20